# SDR TRAX200801121

- Difficulty date: September 6, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 22,027 hours, 18,054 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL MSG AT 20 DEGREES ON FINAL APPROACH.  COMPLIED WITH QRH.  EMERGENCY DECLARED.  CK`D RIGGING OF BPSU`S.  FOUND LT AND RT BPSU`S OUT OF RIG.  RIGGED BPSU`S IAW CRJ 200 AMM 27-51-10-830-801.  OPS CK GOOD.
